# SDR AT0000141

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND TEMPORARY REPAIR ON VERTICAL STABILIZER UPPER FORWARD RIGHT SIDE SKIN. CORRECTIVE ACTION:  INSTALLED PERMANENT REPAIR DOUBLER IAW DC9 SRM 55-01 FIG 4 AND REO-L00085.
